Eine Erweiterung des Satzes von Schur.

Johann Boos

Manuscripta mathematica (1980)

  • Volume: 31, page 111-118
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Boos, Johann. "Eine Erweiterung des Satzes von Schur.." Manuscripta mathematica 31 (1980): 111-118. <http://eudml.org/doc/154699>.

author = {Boos, Johann},
journal = {Manuscripta mathematica},
keywords = {conservative matrix; absolutely equivalent matrices},
pages = {111-118},
title = {Eine Erweiterung des Satzes von Schur.},
url = {http://eudml.org/doc/154699},
volume = {31},
year = {1980},

AU - Boos, Johann
TI - Eine Erweiterung des Satzes von Schur.
JO - Manuscripta mathematica
PY - 1980
VL - 31
SP - 111
EP - 118
KW - conservative matrix; absolutely equivalent matrices
UR - http://eudml.org/doc/154699
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.